# SDR 06FDEA03357

- Difficulty date: September 19, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 38,062 hours, 20,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP FLOOR CROSSBEAM FS 63 LT SIDE BETWEEN LT ROLLER TRACK 2-3, HAS PREVIOUS REPAIR 2 EACH SPLICES ANGLE DOUBLER WITH APPROX MEASUREMENTS 9 BY 2.75".  REPAIR WAS FOUND TO BE INCORRECT PER A300-600 SRM 53-10-15 FIG 207, SPLICES ARE MADE OF INCORRECT MATERIAL.  REMOVED 2 EACH REPAIR SPLICES, FABRICATED NEW REPAIR ANGLE SPLICES AND REPAIRED FLOOR CROSS BEAM PER A300-600 SRM 53-10-15 FIG 207.  THIS REPAIR IS CORRECT BASED ON CORRECT LOCATION, SHAPE, SIZE, FASTENER SPACING, NUMBER, MATERIAL THICKNESS, MATERIAL TYPE AND GENERAL WORKMANSHIP OF PREVIOUS INSTALLATION.
